Common random fixed points under quasi contraction conditions in symmetric spaces

Neetu Sharma

Abstract


In this paper, we obtain some common random fixed point theorems for generalized weak contraction condition in symmetric spaces. Besides discussing special cases, we observe the usefulness of results on the setting of symmetric spaces.


Full Text: PDF

How to Cite this Article:

Neetu Sharma, Common random fixed points under quasi contraction conditions in symmetric spaces, Advances in Fixed Point Theory, Vol 7, No 3 (2017), 451-457

Copyright © 2017 Neetu Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.